# SDR MASA01011

- Difficulty date: January 21, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6003 - FAT-PHX - RETURNED TO FIELD DUE TO A RUBBERY SMOKE SMELL IN THE AIRCRAFT.  MAINTENANCE PERFORMED AN INSPECTION OF THE AIRCRAFT.  RAN BOTH ENGINES TO DISSIPATE THE SOLUTION FROM THE PREVIOUS NIGHTS COMP WASH.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
